# SDR CA140613004

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 7 hours
- Engine: Pwc PW207D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Centering Mech
- Condition: Damaged
- Location: Nlg
- Part time: 15 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEPARTED WITH THE NOSE WHEEL TURNED 180 DEGREES, BACKWARDS.  THE NOSE WHEEL DID NOT RECENTER AFTER TAKEOFF.  WHEN WE TRIED TO RETRACT THE GEAR IT BECAME STUCK AND DAMAGED SOME OF THE LANDING GEAR NOSE PANELS, NO STRUCTURAL DAMAGE OCCURED. WE HAD TO LAND THE ACFT WITH THE AFT WHEELS EXTENDED AND THE FRONT ON JACKS AS THE NOSE WHEEL WAS HALFWAY EXTENDED.
